# SDR ASMF20200602007

- Difficulty date: February 10, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N825AM
- Make and model: Boeing 737852
- Aircraft serial: 36699
- Aircraft time: 222,883 hours, 8,405 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fseu
- Part number: 285A12002
- Part serial: F05452
- Condition: Failed
- Location: Te Flap
- Part time: 22,883 hours, 8,405 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT DURING APPROACH, FLAPS LEADING EDGE DO NOT EXTEND DURING NORMAL SYSTEM OPERATION SHOWING MESSAGE 278 030 00 TRAILING EDGE FLAP DISAGREE.  FLIGHT CREW ACCOMPLISHED THE QRH 9.40 PROCEDURE, CONFIRMING FAILURE.  MAINTENANCE PERSONNEL PERFORMED THE FIM 27-51 TASK 820 PROCEDURE, DETECTING FSEU FAULT.  AIRCRAFT WAS SENT TO THE HANGAR AND MAINTENANCE PERSONNEL REPLACED FLAP SLAT ELECTRONIC UNIT IAW AMM 27-51-01, TEST CORRECT.
